| Catalog Number |
3608-206123 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : screws were discarded by the hospital and the interbody remains implanted.
Event or Problem Description
A company representative reported that, during implantation, a 3.5 x 14 mm chesapeake screw would not lock into a three-screw chesapeake titanium interbody spacer.The surgeon removed the 3.5 x 14 mm screw and attempted to place a 3.85 x 14 mm chesapeake screw instead.The second screw would not lock and, upon removing the second screw, a piece of metal was observed and removed.The surgeon determined that the interbody spacer was secure with the two appropriately locked screws and did not attempt to place the third screw a third time.This report captures the three-screw chesapeake titanium interbody spacer.
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion.H3 other text: screws were discarded by the hospital and the interbody remains implanted.
Event or Problem Description